Volume 14, issue 5 (2014)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 19
Issue 6, 2677–3215
Issue 5, 2151–2676
Issue 4, 1619–2150
Issue 3, 1079–1618
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

Author Index
The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
To Appear
 
Other MSP Journals
The coarse geometry of the Kakimizu complex

Jesse Johnson, Roberto Pelayo and Robin Wilson

Algebraic & Geometric Topology 14 (2014) 2549–2560
Bibliography
1 J E Banks, On links with locally infinite Kakimizu complexes, Algebr. Geom. Topol. 11 (2011) 1445 MR2821430
2 J E Banks, The Kakimizu complex of a connected sum of links, Trans. Amer. Math. Soc. 365 (2013) 6017 MR3091274
3 R Budney, JSJ-decompositions of knot and link complements in $S^3$, Enseign. Math. 52 (2006) 319 MR2300613
4 P de la Harpe, Topics in geometric group theory, University of Chicago Press (2000) MR1786869
5 A Hatcher, Notes on basic $3$–manifold topology, (2007)
6 O Kakimizu, Finding disjoint incompressible spanning surfaces for a link, Hiroshima Math. J. 22 (1992) 225 MR1177053
7 O Kakimizu, Classification of the incompressible spanning surfaces for prime knots of 10 or less crossings, Hiroshima Math. J. 35 (2005) 47 MR2131376
8 R C Pelayo, Diameter bounds on the complex of minimal genus seifert surfaces for hyperbolic knots, PhD thesis, California Institute of Technology (2007) MR3078414
9 P Przytycki, J Schultens, Contractibility of the Kakimizu complex and symmetric Seifert surfaces, Trans. Amer. Math. Soc. 364 (2012) 1489 MR2869183
10 M Sakuma, Minimal genus Seifert surfaces for special arborescent links, Osaka J. Math. 31 (1994) 861 MR1315011
11 M Sakuma, K J Shackleton, On the distance between two Seifert surfaces of a knot, Osaka J. Math. 46 (2009) 203 MR2531146
12 M Scharlemann, A Thompson, Finding disjoint Seifert surfaces, Bull. London Math. Soc. 20 (1988) 61 MR916076
13 R T Wilson, Knots with infinitely many incompressible Seifert surfaces, J. Knot Theory Ramifications 17 (2008) 537 MR2420023